# SDR ASOA20140311038

- Difficulty date: March 11, 2014
- Submitted: March 17, 2014
- Operation: Air carrier
- Aircraft: N17560
- Make and model: Emb EMB-145LR
- Aircraft serial: 145605
- Aircraft time: 24,807 hours, 19,765 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 8152403
- Part serial: 9902103
- Condition: Odor
- Location: Nr 1
- Part time: 31,320 hours, 24,068 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW REPORTED SMOKE IN COCKPIT ON RAMP AND SUSPECTED PACK NR 1 TO BE THE ORIGIN.  RAN ACFT WITH CREW, WITH PACK NR 1 OFF AND NO EVIDENCE OF SMOKE.  MAINTENANCE R & R NR 1 AIR CYCLE MACHINE WITH OPS CHECK GOOD. ACFT WAS APPROVED FOR RETURN TO SERVICE.
